# SDR UIEA2022092201037

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH BS 1480 LONGERON LOWER BULKHEAD 1EA CRACK WAS FOUND AT FASTENER HOLE (26) DETAIL REFER INSPECTION FINDING RECORD( RH BS 1480 CRACKED HOLE (26) REWORKED AT LONGERON LOWER BULKHEAD A FREEZE PLUG FABRICATED AND INSTALLED AS PER RI-53-00-15880 AND SB 747-53A2390 REV.01 A NEW FASTENER INSTALLED AS PER RI-53-00-15880 REV.A AND SB 747-53A2390 REV.01 )
